MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 83779
Medical Device Problem Codes Separation Failure (2547); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age at time of event: 18 years or older.Device evaluated by manufacturer: the device was returned for analysis.Visual inspection revealed that the pusher wire and introducer sheath were returned for this complaint.The twist lock of the introducer sheath had been opened.The introducer sheath was inspected, and no anomalies were noted.The pusher wire was inspected and was found kinked.Microscopic inspection of the pusher wire revealed that the proximal end has a smooth surface.The interlocking arm was inspected, and it was detached (part was not returned.Dimensional inspection of the pusher wire revealed that the outer diameter (od) of the mid solder joint, distal tfe and proximal tfe are within the specification.However, the od of the distal solder joint could not be performed.
 
Event or Problem Description
Reportable based on device analysis completed on 20apr2021.It was reported that the coil could not be deployed.A 3mmx6cm interlock was selected for use.During procedure, multiple coils were used however this device could not be deployed all the time.Subsequently, the deploy clasp was partially fixed and could not be deployed when withdrawn from the patient's body.The procedure was completed with another of the same device.There were no complications reported and the patient is stable.However, device analysis revealed a detached interlocking arm and not returned.

Brand Name
INTERLOCK
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11809936
Report Number2134265-2021-06044
Device Sequence Number3436592
Product Code KRD
UDI-Device Identifier08714729764939
UDI-Public08714729764939
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K132578
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/16/2023
Device Model Number83779
Device Catalogue Number83779
Device Lot Number0026021605
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/09/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/20/2021
Initial Report FDA Received Date05/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1